Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, Number 1, Pages 29–32 (Mi vmumm1843)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematics

An extremal problem for periodic functions with small support

N. N. Andreev


Full text: PDF file (441 kB)

Bibliographic databases:
UDC: 517.518.+511
Received: 13.09.1995

Citation: N. N. Andreev, “An extremal problem for periodic functions with small support”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, no. 1, 29–32

Citation in format AMSBIB
\Bibitem{And97}
\by N.~N.~Andreev
\paper An extremal problem for periodic functions with small support
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1997
\issue 1
\pages 29--32
\mathnet{http://mi.mathnet.ru/vmumm1843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1469205}
\zmath{https://zbmath.org/?q=an:0913.42009}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1843
  • http://mi.mathnet.ru/eng/vmumm/y1997/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Gorbachev, “Extremum Problem for Periodic Functions Supported in a Ball”, Math. Notes, 69:3 (2001), 313–319  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Efimov, “A version of the Turan problem for positive definite functions of several variables”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 93–112  mathnet  crossref  isi  elib
    3. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Nekotorye ekstremalnye zadachi garmonicheskogo analiza i teorii priblizhenii”, Chebyshevskii sb., 18:4 (2017), 140–167  mathnet  crossref
  • Number of views:
    This page:15
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021